# SDR JJBA20241209019

- Difficulty date: December 4, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, OCTOGONAL DOUBLER AT FR22 ON RH OMEGA BEAM CORRODED. ON CF1, ON RH OMEGA BEAM AT FR22 OCTOGONAL DOUBLER FOUND CORRODED OUT OF LIMITS. ON CF1, ON RH OMEGA BEAM AT FR22, OCTOGONAL DOUBLER REMOVED FOR REPLACEMENT AND NEW DOUBLER FULLY DRILLED ON CF1, ON RH OMEGA BEAM AT FR22, NEW DOUBLER FULLY INSTALLED.
